# SDR HEEA060423

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2761N
- Make and model: Bell 206L-1
- Aircraft serial: 45277
- System (JASC): 3201 · Landing Gear/Wheel Fairing
- Part: Crosstube
- Part number: 206053109007
- Condition: Corroded
- Location: Airframe Fwd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CROSSTUBE HAS CORROSION BEYOND LIMITS.  REPLACED WITH SERVICEABLE CROSSTUBE.
